It is a drug that needs to be injected daily and is used for persons with advanced osteoporosis. I am particularly curious about the side effects and related issues that may arise from prolonged usage.
Teriparatide is a man-made form of a hormone called parathyroid that exists naturally in the body. Teriparatide increases bone density and increases bone strength to help prevent fractures.
Teriparatide is used to treat osteoporosis in men and women who have a high risk of bone fracture.
Teriparatide may also be used for other purposes not listed in this medication guide.
Teriparatide side effects: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using teriparatide and call the doctor at once if you have any of these serious side effects:
feeling light-headed or fainting every time you inject this medicine; fast or pounding heartbeats every time you inject this medicine; or nausea, vomiting, constipation, and muscle weakness.
Less serious side effects may include: mild dizziness; pain, redness, bruising, itching, or swelling where the medicine was injected; leg cramps; joint pain; cough, sore throat, runny nose; headache or neck pain; or nausea, constipation, diarrhea.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 13 Oct 2009 • 2 answers
Posted 21 Oct 2010 • 1 answer
Posted 9 Jun 2011 • 1 answer
Posted 23 Apr 2016 • 1 answer